# SDR R61A201305220483

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 23,242 hours, 17,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0190
- Condition: Defective
- Location: R2 Door
- Part time: 14,916 hours, 10,689 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WILL NOT ARM.  MX FOUND THAT THE SLIDE WILL HAVE TO BE CHANGED.  DURING SLIDE CHANGE, MX FOUND CABLE TO R2 DOOR GIRT BAR DAMAGED AND WILL HAVE TO BE CHANGED.  MX R & R SLIDE AND FLEXBALL KIT IAW AMM AND OPS CHECKED GOOD.
